# SDR MWEA96565

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Aft Press Bulkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND CRACK IN STIFFENER, AFT SIDE OF AFT PRESSURE BULKHEAD AT FOUR O'CLOCK POSITION JUST OUTBD OF DOOR JAMB APPROX .25 INCH IN LENGTH.  INSTALLED DOUBLE ANGLE REPAIR IAW SRM 53-01, SHEET 4.
